A note on the geometricity of open homomorphisms between the absolute Galois groups of p-adic local fields

Access this Article

Search this Article

Abstract

In the present paper, we prove that an open continuous homomorphism between the absolute Galois groups of p-adic local fields is geometric [i.e., roughly speaking, arises from an embedding of fields] if and only if the homomorphism is HT-preserving [i.e., roughly speaking, satisfies the condition that the pull-back by the homomorphism of every Hodge-Tate representation is Hodge-Tate].

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 36(2), 284-298, 2013-06

    Project Euclid

Codes

  • NII Article ID (NAID)
    120005327026
  • NII NACSIS-CAT ID (NCID)
    AA00711773
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0386-5991
  • Data Source
    IR 
Page Top